Vol. 59, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Classification of singular integrals over a local field

Charles P. Downey

Vol. 59 (1975), No. 2, 417–426
Abstract

The singular integral operators over a local field K whose kernels are multiplicative characters of the unit sphere of K are shown to be precisely those continuous operators on 2(K) which commute with translation and dilation, anticommute with an appropriately defined rotation, and whose multipliers satisfy a smoothness condition. The characterization is analogous to that of the Hilbert transform over the real numbers.

Mathematical Subject Classification 2000
Primary: 44A25
Secondary: 43A70
Milestones
Received: 14 October 1974
Revised: 12 April 1975
Published: 1 August 1975
Authors
Charles P. Downey